×

Consistency and replaceability for conull matrices. (English) Zbl 0155.38801


PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Jürimäe, E.: Topological properties of conull matrices. Tartu Riikliku Ulikooli Toimetised177, 43-61 (1965) [Russian, with Estonian and German summaries].
[2] Mazur, S., andW. Orlicz: On linear methods of summability. Studia Math.14, 129-160 (1954). · Zbl 0064.05603
[3] Wilansky, A.: Distinguished subsets and summability invariants. Journ. d’Analyse Math.12, 327-350 (1964). · Zbl 0127.02701
[4] ?: Functional analysis. New York: Blaisdell 1964. · Zbl 0136.10603
[5] ?, andK. Zeller: Summation of bounded divergent sequences, topological methods. Transact. Amer. Math. Soc.78, 501-509 (1955). Correction80, 386 (1955). · Zbl 0065.04404
[6] Zeller, K.: Allgemeine Eigenschaften von Limitierungsverfahren. Math. Z.53, 463-487 (1951). · Zbl 0045.33403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.